Spotting Out Before The Start Of Menstruation After Taking Birth Control Pills For 3 Days?
I want to ask, I just used my pill for 3 days but yesterday I was menstruating but it was just a spots, even though my menstrual cycle should be 9 days later. is that normal or am I not right? then I take my pill every hour after midnight, can I schedule it to advance to 8 p.m.? thank you
Hello. Thank you for the question submitted to HealthReplies.com. We can understand the concern you feel.
There are 2 types of contraceptive pills according to the hormone content of the active ingredient, including combination pills (consisting of 21 pills containing estrogen-progestin hormone combination and 7 placebo pills) and minipil (consisting of 28 or 35 progestin pills).
One of the common side effects of using contraceptive pills is menstrual disorders. Menstruation can be shorter or shorter, spots come out, intervals between periods are irregular, rare, or even not menstruating at all. Did not rule out that the spots out as you experience is a side effect of the use of contraceptive pills. However, do not hesitate to consult directly with a doctor or obstetrician and gynecologist so that your condition can be evaluated appropriately, especially if symptoms are felt to be so disturbing.
Both combination and minipil pills need to be used every day and at the same time to be effective. If you want to change the hours of consumption of pills, it is OK with the condition that you will always continue at the new time in the following days. You can also consult with your doctor first if there are problems in arranging the contraceptive pill schedule.
To enrich your horizons, you can read articles about contraceptive pills. Thus information from us. Hopefully always healthy. May be useful.